# SDR YENA20131202239

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 33,701 hours, 11,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Part time: 33,701 hours, 11,798 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, ROWS 15C, 19C, 23C WOULD NOT LIGHT UP.  R & R THE EMERGENCY LIGHT POWER SUPPLY UNIT AND BATTERY PACK IAW AMM 33-51-38, SYS OPS NORMAL.
